Texas, 2023

Tornado and Hail in Texas, June 11 to 13, 2023

June 11 to 13, 2023 · NWS AMA · 57 events in 13 counties and zones

On June 13th, a supercell thunderstorm tracked southeast across southern|portions of Cimarron County, Oklahoma into northern portions of Dallam|County, Texas. In addition to producing large hail, three tornadoes|were witnessed and documented by several storm spotters and storm|chasers.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
57

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AMA wrote it up.

On June 13th, a supercell thunderstorm tracked southeast across southern|portions of Cimarron County, Oklahoma into northern portions of Dallam|County, Texas. In addition to producing large hail, three tornadoes|were witnessed and documented by several storm spotters and storm|chasers. Due to the lack of damage and occurring in open fields, |these have been rated EF-U(Unknown).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 11, 4:28 PM CST, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 11, 4:28 PM CST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
528 PM CDT Sun Jun 11 2023

...New UPDATE...

.UPDATE...
Issued at 521 PM CDT Sun Jun 11 2023

Have made some minor adjustments to the forecast early this
evening. An axis of mid level moisture is moving north across
eastern NM and is now generating some returns on radar and
agitated cumulus south of Tucumcari. There is a weak surface
boundary generally across an area from Happy up through I-40 along
the NM/TX state line. This boundary along with the already
developing convection may aid in developing a
eastward/southeastward moving supercell or two across the
southwestern TX Panhandle. Given this scenario, have increased
PoPs in the southwest and added severe thunderstorm mentions to
the forecast. Surface dew points have been well above model
guidance the last two days, so have heavily leaned towards the
NAM, which typically has more moisture, and has been doing pretty
good with the dew points since yesterday. Other forecast elements
are on track at this point.

Muscha

&&

.SHORT TERM ...
(This evening through Monday night)
Issued at 159 PM CDT Sun Jun 11 2023

The main focus for this short-term period will be what may happen in
the southern Texas Panhandle later this afternoon into the early
evening, and possible supercells that may enter the Oklahoma
Panhandle this evening, possibly lasting through the night.

An outflow boundary pushed through the Panhandles last night and was
situated in Lubbock's CWA this morning, leaving mostly easterly
winds in its wake. A cold front has pushed south through the
northern half of the Texas Panhandle this morning and is slowly
moving through the southern Texas Panhandle. As of 1:30 PM, cumulus
have begun to develop generally along I-40 west of Amarillo, and
some recent near-term and mesoscale models are suggesting this may
be the area where an isolated thunderstorm may develop later. If
a thunderstorm manages to develop and it sustains an updraft, it
would become supercellular given likely moderate instability and
seasonably strong wind shear. Primary hazards would be large hail,
damaging winds, and heavy rain that may contribute to additional
flooding/flash flooding. The thunderstorm threat in the southern
Texas Panhandle should begin to decrease in general after 7 PM.

Thunderstorms originating from the Rockies late this afternoon
should move east-southeast or southeast into the Oklahoma Panhandle
early this evening. The expectation is that, as these thunderstorms
encounter a more unstable and more strongly sheared environment,
they will become supercellular. Large to very large hail will be
possible as well as winds up to 60 mph and heavy rain that may lead
to flash flooding. There may be an hour or two window for a low
chance for a tornado in the western half of the Oklahoma Panhandle
when the supercell/supercells are surface-based while the nocturnal
LLJ begins to kick in. Afterward, the primary hazards will be large
hail, probably with a diminished risk for 2" hail, and damaging
winds. This activity should continue to move east-southeast or
southeast through the evening and perhaps throughout the night with
a gradually diminishing severe risk. All that said, there is some
uncertainty about where this activity will track. If a strong
mesocyclone can develop early, there may be more southeasterly
storm motion earlier. Meanwhile, a couple mesoscale models keep
thunderstorm activity further north into Kansas. This uncertainty
likely won't be resolved until the supercell/supercells are
ongoing.

Won't rule out thunderstorms again Monday, but there is too much
uncertainty to dive too deep at the moment. Depending on the
intensity and coverage of the thunderstorms later this afternoon
through tonight, it may take some time tomorrow for the atmosphere
to recover, if it happens at all. Nonetheless, CAMs suggest a
dryline should set up somewhere in the vicinity of the southwestern
Panhandles to perhaps far eastern New Mexico. If the atmosphere is
able to sufficiently destabilize and the cap is able to be breached,
more thunderstorms will be possible. If it were to happen, current
thinking is that the northwestern Panhandles would be most favored.
However, details will likely change.

Vanden Bosch

&&

.LONG TERM...
(Tuesday through next Saturday)
Issued at 159 PM CDT Sun Jun 11 2023

For Tuesday and Tuesday night, the main upper level low is
expected to traverse the south central plains states on a track
just north of the OK and TX Panhandles and in a much weakened
state. Should this verify, then slight chc to chc pops for the OK
Panhandle and far northern TX Panhandle as depicted by the NBM
look plausible. Latest 12Z model guidance suggests this particular
storm system should be east northeast of the region by around 00Z
Wednesday, so have gone with the NBM non-mentionable pops for
Tuesday night at this time.

Dry weather appears to be in the offing area-wide for Wednesday
through Friday afternoon at this time as heights slowly rise and
westerly flow aloft develops with precipitation progged to remain
just north and east of the region. Another minor upper level
shortwave trof may graze north central and northeast sections of
the forecast area Friday evening, and the NBM slight chc pops in
those sections seem reasonable. Dry weather returns for Saturday
across the region. Temperatures will be rising to around or even
slightly above normal for this time of year by late this week into
the weekend. Medium range models and associated ensembles are in
reasonable agreement today with the above synoptic scenario and
were accepted.

02

&&

.AVIATION...
(18Z TAFS)
Issued at 1200 PM CDT Sun Jun 11 2023

There's a low chance for a thunderstorm at KAMA between 21z and
02z, but confidence is far too low to include in the TAF at the
moment. Will make amendments if confidence increases.
Thunderstorms will be possible at KDHT and KGUY generally between
00z and 09z. The window for thunderstorms will likely be only a
few hours, but given low confidence in timing, will keep the
window broad and will defer more precise timing to a later cycle
or amendments if confidence increases. For each terminal, have
placed VCSH where thunderstorms will be possible for now.
Otherwise... ceilings will drop out of VFR around 09z to 10z and
will continue to lower. Some visibility restrictions may be
possible, but higher confidence is currently in low ceilings which
may linger through the morning and potentially into the
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                60  73  58  79 /  30  10  10   0
Beaver OK                  59  70  57  73 /  40  30  50  30
Boise City OK              56  66  54  73 /  50  40  40  30
Borger TX                  61  75  60  80 /  30  20  20  10
Boys Ranch TX              61  76  58  80 /  30  20  10  10
Canyon TX                  60  75  57  82 /  30  10  10   0
Clarendon TX               61  74  60  78 /  20  20  10   0
Dalhart TX                 57  70  55  76 /  40  30  20  20
Guymon OK                  58  68  56  74 /  40  30  50  20
Hereford TX                61  80  56  83 /  20  10  10   0
Lipscomb TX                58  71  57  75 /  40  40  40  20
Pampa TX                   59  71  59  76 /  20  20  20  10
Shamrock TX                61  74  60  77 /  20  30  20  10
Wellington TX              63  77  61  80 /  20  20  20   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...52
LONG TERM....02
AVIATION...52
Hazardous weather outlook, Jun 11, 4:37 PM CST, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
537 PM CDT Sun Jun 11 2023

OKZ001>003-TXZ001>020-317-121045-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
537 PM CDT Sun Jun 11 2023

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms will be possible across the Oklahoma and Texas
Panhandles through tonight. A few storms may become strong to
severe, with large hail and damaging winds the primary hazards.
A Severe Thunderstorm Watch is in effect for the western Oklahoma
Panhandle and the western Texas Panhandle until 10 PM CDT this
evening. Also, any storms that develop will be capable of
producing heavy rainfall, which may lead to flooding or flash
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional thunderstorms will be possible across mainly northern
and eastern sections of the area Monday through Tuesday afternoon,
and then again Friday evening. The probability of severe thunderstorms
is low at this time. However, any storms that develop during this
time period will be capable of producing heavy rainfall, which may
lead to flooding or flash flooding.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be needed late this afternoon or
evening.

The radar

The Amarillo radar (KAMA), 81 km away, was scanning. The volume nearest the first event began at 00:04 UTC.

Open the radar archive at this moment

Event by event

46 hail, 10 thunderstorm wind, 1 tornado. Local standard time, as filed.

Hail, Deaf Smith

When
June 11, 6:00 PM CST
Where
Deaf Smith County, 7.89 mi SW of Milo Center
Measured
2.75 in hail
Reported by
Storm Chaser
Coordinates
34.910, -102.510

Report of a broken windshield from baseball size hail received.

Hail, Oldham

When
June 11, 6:07 PM CST
Where
Oldham County, 6.62 mi SW of Adrian
Measured
2.75 in hail
Reported by
Public
Coordinates
35.200, -102.760

Hail, Oldham

When
June 11, 6:15 PM CST
Where
Oldham County, Adrian
Measured
2.75 in hail
Reported by
Public
Coordinates
35.270, -102.680

Hail, Deaf Smith

When
June 11, 6:24 PM CST
Where
Deaf Smith County, 4.87 mi N of Hereford Muni Arpt
Measured
1.5 in hail
Reported by
Public
Coordinates
34.920, -102.330

Hail, Deaf Smith

When
June 11, 6:24 PM CST
Where
Deaf Smith County, 1.38 mi S of Milo Center
Measured
1.75 in hail
Reported by
Public
Coordinates
34.960, -102.400

Hail, Oldham

When
June 11, 6:45 PM CST
Where
Oldham County, 1.78 mi SW of Vega
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.230, -102.450

Hail, Deaf Smith

When
June 11, 6:48 PM CST
Where
Deaf Smith County, 1.38 mi S of Dawn
Measured
1.5 in hail
Reported by
Public
Coordinates
34.900, -102.200

Hail, Randall

When
June 11, 7:20 PM CST
Where
Randall County, 16.38 mi SSE of Canyon
Measured
2.75 in hail
Reported by
Public
Coordinates
34.750, -101.850

Hail, Oldham

When
June 11, 7:25 PM CST
Where
Oldham County, 0.89 mi SW of Wildorado
Measured
1.5 in hail
Reported by
Public
Coordinates
35.190, -102.210

Hail, Randall

When
June 11, 7:25 PM CST
Where
Randall County, 10.08 mi NNW of Umbarger
Measured
2.5 in hail
Reported by
Public
Coordinates
35.090, -102.150

Hail, Randall

When
June 11, 7:30 PM CST
Where
Randall County, 10.08 mi NNW of Umbarger
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
35.090, -102.150

Hail, Dallam

When
June 11, 9:49 PM CST
Where
Dallam County, 18.94 mi W of Kerrick
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.500, -102.560

Thunderstorm Wind, Sherman

When
June 11, 10:27 PM CST
Where
Sherman County, 1.81 mi WNW of Mallett
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
36.360, -102.130

Thunderstorm Wind, Hartley

When
June 12, 2:10 AM CST
Where
Hartley County, (Dht)dalhart Muni Ar
Measured
62 kt (71 mph) measured gust
Reported by
ASOS
Coordinates
36.020, -102.550

Hail, Hartley

When
June 12, 2:12 AM CST
Where
Hartley County, 1.78 mi SE of Dalhart
Measured
1.25 in hail
Reported by
COOP Observer
Coordinates
36.050, -102.500

Hail, Dallam

When
June 12, 2:14 AM CST
Where
Dallam County, 4.18 mi S of Chamberlain
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
36.070, -102.410

Hail caused broken windows and hail damage.

Hail, Hartley

When
June 12, 2:15 AM CST
Where
Hartley County, 3.48 mi SE of Dalhart
Measured
1.75 in hail
Reported by
Public
Coordinates
36.040, -102.470

Hail, Hartley

When
June 12, 2:16 AM CST
Where
Hartley County, 0.69 mi N of Hartley
Measured
1.5 in hail
Reported by
Public
Coordinates
35.890, -102.400

Hail, Moore

When
June 12, 3:06 AM CST
Where
Moore County, 0.89 mi NE of Dumas
Measured
1.5 in hail
Reported by
Public
Coordinates
35.860, -101.960

Hail, Moore

When
June 12, 3:13 AM CST
Where
Moore County, 0.69 mi S of Dumas
Measured
2 in hail
Reported by
Public
Coordinates
35.840, -101.970

Hail, Hutchinson

When
June 12, 3:30 AM CST
Where
Hutchinson County, 0.69 mi N of Fritch
Measured
2.5 in hail
Reported by
Public
Coordinates
35.640, -101.600

Hail, Moore

When
June 12, 3:30 AM CST
Where
Moore County, 2.25 mi E of Lake Meredith
Measured
2 in hail
Reported by
Public
Coordinates
35.650, -101.630

Hail, Hutchinson

When
June 12, 3:32 AM CST
Where
Hutchinson County, 0.69 mi N of Fritch
Measured
2 in hail
Reported by
Public
Coordinates
35.640, -101.600

Hail, Hutchinson

When
June 12, 3:45 AM CST
Where
Hutchinson County, 1.12 mi E of Fritch
Measured
1.5 in hail
Reported by
Amateur Radio
Coordinates
35.630, -101.580

Hail, Hutchinson

When
June 12, 3:55 AM CST
Where
Hutchinson County, 1.32 mi WSW of Borger
Measured
2.75 in hail
Reported by
Public
Coordinates
35.660, -101.400

Hail, Hutchinson

When
June 12, 3:59 AM CST
Where
Hutchinson County, 5.46 mi WSW of Borger
Measured
2.5 in hail
Reported by
Trained Spotter
Coordinates
35.640, -101.470

Hail, Hutchinson

When
June 12, 3:59 AM CST
Where
Hutchinson County, 0.69 mi N of Fritch
Measured
2.5 in hail
Reported by
Trained Spotter
Coordinates
35.640, -101.600

Hail, Carson

When
June 12, 4:39 AM CST
Where
Carson County, Panhandle
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
35.350, -101.380

Hail, Moore

When
June 12, 9:56 AM CST
Where
Moore County, 0.89 mi SE of Four Way
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
35.670, -101.960

Hail, Gray

When
June 12, 11:09 AM CST
Where
Gray County, 0.69 mi N of Pampa
Measured
1.25 in hail
Reported by
Public
Coordinates
35.540, -100.970

Hail, Gray

When
June 12, 11:09 AM CST
Where
Gray County, 0.89 mi NE of Pampa
Measured
2.75 in hail
Reported by
Storm Chaser
Coordinates
35.540, -100.960

Numerous reports of large hail across Pampa. The largest size was baseball size. Accumulating hail occurred as well with sizes up to golf balls while the accumulation was occurring. Many cars in Pampa had dents and also sunroofs/windows broken.

Hail, Gray

When
June 12, 11:10 AM CST
Where
Gray County, 2.07 mi N of Pampa
Measured
1.75 in hail
Reported by
COOP Observer
Coordinates
35.560, -100.970

Hail, Gray

When
June 12, 11:12 AM CST
Where
Gray County, 2.67 mi SW of Pampa Lefors Arpt
Measured
1.25 in hail
Reported by
Storm Chaser
Coordinates
35.590, -101.030

Hail, Gray

When
June 12, 11:12 AM CST
Where
Gray County, 0.56 mi E of Pampa
Measured
1.75 in hail
Reported by
Public
Coordinates
35.530, -100.960

Hail, Gray

When
June 12, 11:24 AM CST
Where
Gray County, 0.56 mi E of Pampa
Measured
1.75 in hail
Reported by
Public
Coordinates
35.530, -100.960

Hail, Hemphill

When
June 12, 11:44 AM CST
Where
Hemphill County, 7.43 mi W of Gageby
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.640, -100.460

Hail, Dallam

When
June 13, 3:36 PM CST to 4:13 PM CST
Where
Dallam County, 17.79 mi W of Kerrick to 6.93 mi N of Conlen
Measured
4 in hail
Reported by
Trained Spotter
Coordinates
36.470, -102.540

Hail up to the 4 in diameter reported 22 miles NNE of Ware reported by the public. Hail up to 1.75 reported 7 miles N of Conlen by a trained spotter.

Tornado, Dallam

When
June 13, 3:50 PM CST to 3:53 PM CST
Where
Dallam County, 12.52 mi W of Kerrick to 12.09 mi WSW of Kerrick
Rating
EFU
Path length
1.35 mi
Path width
35 yd
Reported by
NWS Storm Survey
Coordinates
36.459, -102.444

This tornado touched down in an open field and was documented by|several storm spotters and chasers. It did not cause any damage|and was given an EFU damage rating.

Hail, Sherman

When
June 13, 4:50 PM CST
Where
Sherman County, 5.56 mi S of Lautz
Measured
2.5 in hail
Reported by
Emergency Manager
Coordinates
36.140, -102.020

Hail, Moore

When
June 13, 5:14 PM CST
Where
Moore County, 5.03 mi W of Sunray
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
36.020, -101.820

Hail, Hutchinson

When
June 13, 5:48 PM CST to 5:52 PM CST
Where
Hutchinson County, 2.15 mi SSW of Pringle to 2.82 mi SSE of Pringle
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
35.920, -101.460

Thunderstorm Wind, Hutchinson

When
June 13, 5:51 PM CST
Where
Hutchinson County, 1.38 mi N of Stinnett
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
35.840, -101.450

Thunderstorm Wind, Hutchinson

When
June 13, 5:57 PM CST
Where
Hutchinson County, 2.98 mi NNW of Hutchinson Co Arpt
Measured
65 kt (75 mph) estimated gust
Reported by
Storm Chaser
Coordinates
35.740, -101.420

Two tree branches were blown onto the highway. Storm chaser had come across damage at 1902CDT.

Hail, Carson

When
June 13, 6:04 PM CST to 6:12 PM CST
Where
Carson County, 5.9 mi NE of Mc Bride to 0.89 mi NW of Skellytown
Measured
0.88 in hail
Reported by
Public
Coordinates
35.590, -101.410

Thunderstorm Wind, Hutchinson

When
June 13, 6:13 PM CST
Where
Hutchinson County, 5.61 mi E of Borger
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
35.670, -101.280

Hail, Gray

When
June 13, 6:31 PM CST to 7:08 PM CST
Where
Gray County, Pampa to 2.15 mi NNW of Mc Lean
Measured
4.5 in hail
Reported by
Storm Chaser
Coordinates
35.530, -100.970

Multiple reports were made for hail ranging from 2 to 4.5 in diameter with this storm.

Thunderstorm Wind, Gray

When
June 13, 6:34 PM CST
Where
Gray County, 2.35 mi ENE of Pampa
Measured
65 kt (75 mph) measured gust
Reported by
Mesonet
Coordinates
35.540, -100.930

Thunderstorm Wind, Gray

When
June 13, 6:48 PM CST
Where
Gray County, 1.32 mi ENE of Lefors
Measured
78 kt (90 mph) estimated gust
Reported by
Public
Coordinates
35.440, -100.800

Resident reported broken windows, trees down, siding on houses damaged, and a car window blown out.

Thunderstorm Wind, Gray

When
June 13, 6:51 PM CST
Where
Gray County, 0.56 mi E of Pampa
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
35.530, -100.960

Several large tree branches were reported to be snapped along South Cuyler street in Pampa.

Thunderstorm Wind, Gray

When
June 13, 6:57 PM CST
Where
Gray County, 8.41 mi ESE of Lefors
Measured
78 kt (90 mph) estimated gust
Reported by
Storm Chaser
Coordinates
35.370, -100.690

Multiple large power poles were snapped and some road signs were bent. Report came in over social media with photos of the damage.

Thunderstorm Wind, Gray

When
June 13, 7:15 PM CST
Where
Gray County, 1.13 mi E of Mc Lean
Measured
64 kt (74 mph) measured gust
Reported by
Mesonet
Coordinates
35.230, -100.580

Hail, Wheeler

When
June 13, 7:20 PM CST
Where
Wheeler County, 0.89 mi NE of Lela
Measured
3.5 in hail
Reported by
Public
Coordinates
35.230, -100.340

Hail, Wheeler

When
June 13, 7:31 PM CST
Where
Wheeler County, 0.69 mi N of Shamrock
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
35.230, -100.250

Hail, Gray

When
June 13, 7:35 PM CST
Where
Gray County, 2.36 mi ESE of Lefors
Measured
2.75 in hail
Reported by
Public
Coordinates
35.420, -100.780

Hail, Gray

When
June 13, 7:41 PM CST
Where
Gray County, 8.29 mi N of Mc Lean
Measured
4 in hail
Reported by
Public
Coordinates
35.350, -100.600

Hail, Collingsworth

When
June 13, 7:41 PM CST
Where
Collingsworth County, 2.65 mi ENE of Samnorwood
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
35.070, -100.240

Hail, Wheeler

When
June 13, 8:06 PM CST
Where
Wheeler County, 0.89 mi NE of Lela
Measured
5.5 in hail
Reported by
Public
Coordinates
35.230, -100.340

Picture sent into social media. Report of | stones fell before arriving to the location | and had melted an unknown amount.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2023Every state in 2023This day in weather historyThe tornado archive for Texas, 2023Warnings in Texas, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1107340, 1107341, 1107342, 1107343, 1107344, 1107345, 1107346, 1107347, 1107348, 1107349, 1107350, 1107351, 1107352, 1107368, 1107353, 1107354, 1107355, 1107356, 1107357, 1107358, 1107359, 1107360, 1107361, 1107362, 1107363, 1107364, 1107365, 1107366, 1107367, 1107370, 1107374, 1107372, 1107369, 1107375, 1107371, 1107373, 1107304, 1107321, 1107306, 1107307, and more.